CureZone   Log On   Join
Justn - Are you saying buffereing makes Vit B easier on stomach?
 
monica999 Views: 2,258
Published: 14 years ago
 
This is a reply to # 872,494

Justn - Are you saying buffereing makes Vit B easier on stomach?


If I take Vit B containing capsules on an empty stomach I get nauseous. I have to take it during or after a meal. I also wonder how my Twinlab multi tasted dumped in water. I hope its not to bad tasting. I just ordered Now Vit E in veggie caps and Carlson Fish oil liquid with lemon to get away from gelatin.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.875 sec, (1)